Journal of Scientific and Mathematical Research

Search Journal

Quantum arithmetic progression

J. Sci. Math. Res., vol. 3, pp. 11-13 (2009)
Quantum arithmetic progression whose sums have divisibility properties

  Boris A. Kupershmidt, Thad S. Morton

     University of Tennessee Space Institute
Abstract View pdf
Three new classical formulae involving arithmetic progressions are quantized.

Published: 2009-Feb-23 3:01:17

    q-analogs, quantum numbers, -, -

Keywords: Quantum arithmetic progression, q-analog, quantum integers, quantum numbers

Get an Account | Home | Become a Referee | Search Journal | Review Process | Rights

Copyright 2015, Centaurus Press.